# SDR AALA20101130SEA01

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 3,411 hours, 1,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR LEFT NUMBER 2 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
